Stomach Feels Bloated And Painful After Taking Laxative Drugs?

Illustration of Stomach Feels Bloated And Painful After Taking Laxative Drugs?
Illustration: Stomach Feels Bloated And Painful After Taking Laxative Drugs? Bing

…… sorry, I’m continuing my question, right? After I had a miscarriage, the doctor still had blood left in my uterus, then I was given Amoxan and Myotonic drugs, I took 3x a day while taking the medicine, my stomach felt bloated, painful, and full and while taking the medicine, how come the rest of the blood in my uterus doesn’t come out, does the rest of the blood turn into urine?? he said it was a medicine to clean the rest of the blood in the uterus, but how come I’ve been taking the medicine and there’s no blood coming out… (thank you )

1 Answer:

Regards,


From the discussion you had with Devika's doctor, the complaints you feel may be a side effect of using the drugs given to help control uterine contractions. By controlling uterine contractions, it is hoped that treatment and recovery after bleeding in a miscarriage can go well. And this means that there is no remaining pregnancy in your womb, only residual blood from the miscarriage that has occurred. So it is necessary to control this residual blood by controlling uterine contractions.


Even if you do not experience rebleeding after the treatment, it is possible that the remaining blood has stopped and the condition in the uterus after the miscarriage has recovered and improved for the next menstrual cycle. So even if the blood does not come out, it does not mean it becomes urine, but undergoes absorption by the body and recovery in the structures in your uterus.


Therefore, you don't need to worry about your doctor's plans for treatment after a miscarriage. Because this is done to prevent the risk of ongoing bleeding. And cleaning the blood is not in the context of the blood coming out and then being clean, but the bleeding that is still there is stopped and the rest will absorbed by your body and help your recovery.


However, if you feel worried, you can continue your discussion with your obstetrician, and evaluate the results of the treatment that has been done. Visit your doctor according to the planned visit schedule, so that the doctor can know the process of your uterus recovering from a miscarriage.


During this treatment period, avoid spicy foods, noodles, meatballs to reduce complaints of nausea and discomfort in the stomach. In addition, avoid excessive activity and avoid sleeping late at night.


That's the information we can convey, read also the discussion.


dr.Ulfi


: by

Related Question

Gestational Age 14 Weeks And Have Not Checked Again To The Midwife?

Gestational Age 14 Weeks And Have Not Checked Again To The Midwife?

(2 years ago)

I want to ask, I haven’t checked with the midwife in a month, is it good for my fetus....

Eyes That Are Difficult To Control?

Eyes That Are Difficult To Control?

(2 years ago)

lately my eyes are difficult to control when talking, my eyes like to be narrowed when dialoguing. Before it was not like this, why me? And how to overcome it? Thanks ....

The Cause Of Fainting Is Accompanied By Tears?

The Cause Of Fainting Is Accompanied By Tears?

(2 years ago)

Does fainting out of tears can cause stress or stress?...

Leave a Reply

Your email address will not be published. Required fields are marked *